# SDR SCNA96212

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: 13131
- Condition: Inoperative
- Location: Number 3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTOR FAILED TEST ON THE NUMBER 3 POSITION.  RELAMPED NUMBER 3 SMOKE DETECTOR AND OPERATIONAL CHECKED NORMAL.
